# SDR ASAA2023051343746

- Difficulty date: May 13, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 18,583 hours, 4,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Part number: D5367647800100
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD 222FF UPPER SKIN CORRODED. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR BOARD 222FF P/N: D5367647800100 AT FR16 TO FR20, RBLE22TO RBL73 IAW A321 AMM 53-00-00-400-801-01.
